# SDR SWAA2022031409146

- Difficulty date: August 7, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER RIGHT FORWARD UPPER SLIDE SEAL PLATE IS CRACKED. / REMOVED AND REPLACED RIGHT HAND HORIZ STAB RIGHT FWD UPPER SLIDE SEAL PLATE IAW SRM 51-40-02-0G-0. STEP 4. FIG 8. AND AMM 53-31-31-000-802 STEP 2.D.E AND AMM 53-31-31-400-802 STEP 3EF. 56260U 20AUG19.
